MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR402312
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Incomplete stent expansion is a known potential procedural complication associated with the enterprise 2 vrd.With the information provided and without the return of the associated devices, it is not possible to determine the root cause of the event.However, the event may have been related to a combination of multiple factors experienced in the clinical setting rather than the design or manufacture of the device.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Maintain adequate stent length (approximately 5 mm) on each side of the aneurysm neck to ensure appropriate neck coverage.Select a stent length that is at least 10 mm longer than the aneurysm neck to maintain a minimum of 5 mm on either side of the aneurysm neck.A large differential in diameter between the proximal and distal segments of the parent vessel may increase the risk of stent migration.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during an endovascular embolization, an enterprise2 4mmx23mm vascular reconstruction device (encr402312, 9061883) was placed in target position and started to release, it was found that 3 distal markers of the stent were converged which could not be opened or expanded as intended.The doctor retracted the stent and delivered the stent to release it again, but the distal stent markers still failed to open completely.The doctor removed the stent and microcatheter (mc) from the patient, then switched to a new stent and a new microcatheter (both were other brands) to complete the surgery.There was no patient injury reported.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22716034
Report Number3008114965-2025-00804
Device Sequence Number21226850
Product Code NJE
UDI-Device Identifier10886704075356
UDI-Public(01)10886704075356(17)270428(10)9061883
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR402312
Device Lot Number9061883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown